# SDR REXA2017080800864

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 22,976 hours, 15,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT ENTRANCE DOOR FLASHIGHT TAMPER SEAL WAS BROKEN AND THE FLASHLIGHT WAS INOPERATIVE.   R & R ENTRANCE DOOR FLASHLIGHT IAW AMM 25-61-02.
